Notes on congruence implication

Gábor Czédli

Archivum Mathematicum (1991)

  • Volume: 027, Issue: 3-4, page 149-153
  • ISSN: 0044-8753

How to cite

top

Czédli, Gábor. "Notes on congruence implication." Archivum Mathematicum 027.3-4 (1991): 149-153. <http://eudml.org/doc/18325>.

@article{Czédli1991,
author = {Czédli, Gábor},
journal = {Archivum Mathematicum},
keywords = {Mal'tsev condition; locally equational class; lattice identities; implication in congruence varieties},
language = {eng},
number = {3-4},
pages = {149-153},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Notes on congruence implication},
url = {http://eudml.org/doc/18325},
volume = {027},
year = {1991},
}

TY - JOUR
AU - Czédli, Gábor
TI - Notes on congruence implication
JO - Archivum Mathematicum
PY - 1991
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 027
IS - 3-4
SP - 149
EP - 153
LA - eng
KW - Mal'tsev condition; locally equational class; lattice identities; implication in congruence varieties
UR - http://eudml.org/doc/18325
ER -

References

top
  1. I. Chajda, Congruence distributivity in varieties with constants, Archivum Mathematicum (Brno), 22, (1986), 121-124. (1986) Zbl0615.08005MR0868125
  2. G. Czédli, On the lattice of congruence varieties of locally equational classes, Acta Sci. Math. (Szeged) 41, (1979), 39-45. (1979) Zbl0386.08008MR0534497
  3. A. Day, p-modularity implies modularity equational classes, Algebra Universalis 3 (1973), 398-399. (1973) Zbl0288.06012MR0354497
  4. R. Fгeese G. Herrmann, A.P. Huhn, On some identities valid in modular congruence varieties, Algebra Universalis 12 (1981), 322-334. (1981) Zbl0466.08001MR0624298
  5. G. Hutchinson, G. Czédli, A test for identities satisfied in lattices of submodules, Algebra Universalis 8 (1978), 269-309. (1978) Zbl0384.06009MR0469840
  6. B. Jónsson, Algebras whose congruence lattices are distributive, Math. Scandinavica 21 (1967) 110-121. (1967) Zbl0167.28401MR0237402
  7. B. Jónsson, Congruence varieties, Algebra Universalis 10 (1980) 355-394. (1980) MR0564122
  8. J. B. Nation, Varieties whose congruences satisfy certain lattice identities, Algebra Universalis 4 (1974) 78-88. (1974) Zbl0299.08002MR0354501
  9. A. F. Pixley, Local Mal'cev conditions, Canad. Math. Bull. 15 (1972) 559-568. (1972) Zbl0254.08009MR0309837
  10. R. Wille, Kongruenzklassengeometrien, Springer-Verlag Lecture Notes in Math. 113, Berlin-Heidelberg-New York 1970. (1970) Zbl0191.51403MR0262149

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.